# SDR YENA2022090200867

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 3,137 hours, 469 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'AIR PACK 2 REGULATOR FAULT UPON SHUTDOWN; PERFORMED AIR CONDITIONING TEMP CONTROL TEST REF AMM 21-63-00 TEST OK, PACK #2 OPERATES NORMAL, MSG NO PRESENT. '
